# SDR CALA0500437

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 30,700 hours, 7,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N64431114
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE LT HYDRAULIC SYSTEM LOST FLUID QUANTITY AND WAS ACCOMPANIED BY ILLUMINATION OF THE HYD SYS LOW QTY LIGHT AND RESERVOIR LIGHTS DURING CLIMBOUT OF EWR.  THE AIRCRAFT WAS RETURNED TO EWR.  WHEN THE LANDING GEAR WAS EXTENDED NO GREEN LIGHTS APPEARED.  A MANUAL GEAR EXTENSION WAS PERFORMED DURING A GO-AROUND.  THE AIRCRAFT LANDED WITHOUT PROBLEM.  MAINTENANCE FOUND THE LT WHEEL WELL SOAKED WITH HYDRAULIC FLUID.  THE HYDRAULIC LINE FROM THE PRESSURE RELIEF VALVE FOR LT SYS TO ACMP CASE DRAIN FILTER MODULE WAS FOUND CRACKED IN HALF.  THE LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE LT ACMP WAS REMOVED AND REPLACED.  LEAK CHECKS WERE GOOD.
